# SDR VNAA2009022500005

- Difficulty date: February 17, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 11,999 hours, 11,598 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT ENGINE BLEED AMBER CAS MESSAGE AND A RIGHT ENGINE COWL MESSAGE AFTER TAKEOFF FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS UNABLE TO DUPLICATE THE FAULT.  MAINTENANCE SWAPPED THE RIGHT PRESSURE REGULATING AND SHUTOFF VALVE (PRSOV) WITH THE LEFT PRSOV FOR TROUBLESHOOTING PURPOSES AND PERFORMED OPERATIONAL CHECKS IAW THE AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.  NO FURTHER DEFECTS HAVE BEEN NOTED SINCE THE FLIGHT.
